# SDR ASAA2025020655818

- Difficulty date: February 6, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N266AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62683
- Aircraft time: 28,564 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRIP AT 2D IS CAUSING A TRIPPING HAZARD. GROUNDED - YES. REMOVED AND REPLACED PHOTOLUMENECENT STRIP AT AISLE 2D CAUZING HAZARD.
